# SDR USAA920070951

- Difficulty date: October 11, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 54,602 hours, 36,811 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602223
- Part serial: 0666
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - LEFT WING NR 2 SLAT DELAMINATED.  REMOVED, REPAIRED AND REINSTALLED THE LEFT WING NR 2 SLAT IAW B737 AMM 27-81-00 AND 57-41-01.
